# SDR CALA2018051701295

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 76,383 hours, 16,431 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER SPD LIM INDICATION ON BOTH ADI.  VNAV WILLNOT ENGAGE. PERFORMED INIT, DUMPED, NO PROG/ALT LIMIT INFO.   PERFORMED MCDP REVIEW AND TEST, NO FAULTS IAW 22-02-00-810-801-00 1.   STALL WARNING TESTED IAW 27-32-00815-804-004.  NO FAULTS.   REMOVED AND REPLACED LEFT FMC AS A PRECAUTION.  CROSSLOADED SOFTWARE AND CHANGED FF/DRAG FACTOR.IAW MM 34-61-01-024-001-002, 34-61-01-024-005-002,  34-61-00-342-009-004, AND 34-61-00-342-020-004
